Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Premature ejaculation, semen discharge within seconds. History of diabetes. Medication to improve sex life?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
due to diabitic problem I am totally fail to having sex with my patner it discharge with in a second can you guide me some medicine so that discharge will take time
Posted Thu, 19 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Jasvinder Singh 15 minutes later
Hello,
Thanks for posting your query.

Thanks for your query. What you seem to be having is premature ejaculation. Premature ejaculation(PE) is not uncommon and depends on multiple factors , the most common being psychological factors.

Medical causes of premature ejaculation include abnormal hormone level, reflex activity of ejaculatory system, thyroid problems, diabetes, hypertension and neurological causes. In your case, diabetes is an important cause and you should regularly monitor your blood sugar levels and diabetes medicines to keep it under check.

Also try the following treatment options:

1) Try distracting yourself when you feel you are about to ejaculate. Take a XXXXXXX breath and stay relaxed during intercourse. Also do not worry about performance and talk to your partner openly about any apprehensions if you have.

2) Other treatment methods which can be followed are stop-start or squeeze-pause technique. In stop start technique, near ejaculation withdraw from your partner and relax and think about something else. In squeeze- pause technique, squeeze the end or the tip of the penis for 10 to 20 seconds when you are close to ejaculation and then resume stimulation after withholding for half a minute.

3)     If the symptoms persist then desensitizing creams and SRRI (selective serotonin reuptake inhibitors) may need to be prescribed for which you have to consult a urologist.

A urologist will be the best person to guide you through this.

Hope this answers your query.

If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Regards.





Above answer was peer-reviewed by
 
Follow-up: Premature ejaculation, semen discharge within seconds. History of diabetes. Medication to improve sex life? 1 hour later
Sir
Can you advise me from your side good and costlier medicine which will help me better.because in front of doctor it is quite difficult for me to speak openly about this matter.Please advise me with medicine name.
Regards
 
 
Answered by Dr. Jasvinder Singh 21 hours later
Hello,

Thanks for writing back to me.

First of all a controlled blood sugar will help you a lot as diabetes seems the likely culprit in your case. Secondly lifestyle methods mentioned above should be tried first of all.

If premature ejaculation continues then SSRI (selective serotonin reuptake inhibitors) can be taken, but they are available under prescription and should be taken under a medical guidance.

Hope this answers your query.

If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor